# SDR 96ZZZX4141

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1047F
- Make and model: Cessna A185F
- Aircraft serial: 18502704
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 074214610
- Condition: Cracked
- Location: Tail Stinger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE-PLAY WAS OBSERVED IN TAIL WHEEL STINGER DURING SERVICING OF TAIL WHEEL.  TAIL CONE WAS REMOVED AND BRACKET FOUND CRACKED AROUND BOLT HOLE UNDER NUT.  PART WAS REPLACED WITH NEW FROM FACTORY.
